Sequential appearance of four clinical delayed drug hypersen
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
This patient had a two-month history of four clinical manifestations of drug hypersensitivity reactions (DHR): maculo papular eruption, Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS), acute generalized exanthematous pustulosis (AGEP) and toxic epidermal necrolysis (TEN). The eliciting drugs were rifampicin, possibly gabapentin, levofloxacin, meropenam and/or colistin. Thus, the patient might develop a multiple drug hypersensitivity syndrome. The TEN-like lesion appeared after stopping drugs for two days. A different manifestation of DHR in dependence of drug use suggests that the distinct manifestations of DHRs are due to the stimulation of T cells with distinct functions....

http://www.ijbcp.com/index.php/ijbcp/article/view/76/75
Like
Comment
Share